# SDR N6WA2022111402

- Difficulty date: November 4, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10128
- Aircraft time: 40,367 hours, 31,778 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Splice Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Aft Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT FAIRING SPLICE ANGLE @ FS939.00. REMOVED CORRODED FAIRING SPICE AT FS 939 IAW CRJ 700 SRM 51-42-06 INSTALLED AFT FERRING SPLICE IAW CRJ SRM 51-42-06.
